On the residual dependence index of elliptical distributions

Détails

ID Serval
serval:BIB_46F9220AF8BE
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
On the residual dependence index of elliptical distributions
Périodique
Statistics & Probability Letters
Auteur(s)
Hashorva E.
ISSN
0167-7152
Statut éditorial
Publié
Date de publication
2010
Peer-reviewed
Oui
Volume
80
Numéro
13-14
Pages
1070-1078
Langue
anglais
Résumé
The residual dependence index of bivariate Gaussian distributions is determined by the correlation coefficient. This tail index is of certain statistical importance when extremes and related rare events of bivariate samples with asymptotic independent components are being modeled. In this paper we calculate the partial residual dependence indices of a multivariate elliptical random vector assuming that the associated random radius has distribution function in the Gumbel max-domain of attraction. Furthermore, we discuss the estimation of these indices when the associated random radius possesses a Weibull-tail distribution.
Mots-clé
Partial residual dependence index, Gumbel max-domain of attraction, Weibull-tail distribution, Elliptical distribution, Quadratic programming problem
Web of science
Création de la notice
03/09/2010 10:59
Dernière modification de la notice
03/03/2018 16:48
Données d'usage